# SDR 03FDEA00458

- Difficulty date: April 16, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LIGHTENING HOLE IN HORIZONTAL FRAME AT BS 1183 RBL 44 WL 194.0.   FABRICATED AND INSTALLED FRAME SECTION IAW BOEING 727-200 SRM 51-30-2 PG 2 AND 3   ITEM B AND 51-30-2 PG 8 ITEM D.
